# SDR MWEA97065

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 980-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFT FUSE SKIN UNDER APU FLUID DEFLECT CORR BEYOND LIMITS AT FS 980 TO 996 LONG 28L TO 28R.  MAINT REPAIRED AREAS IAW DAC TELEX SVC-MSP-0987/PDG.
